I have taken clomid in the past to try to get pregnant. I noticed after taken it (monthes later) my pupils were uneven. Got my eyes checked but my vision is fine....just see darker in my left eye but the other eye balances it out. Now about a year later I went back on clomid and that eye gets floaters and a bit hazy. Is this caused by the clomid? And if so I have to stop taking it. Is there another cause of action to make me ovulate? I am 36 and really want to get pregnant before I get to old. I was told I have polycystic ovaries. Also I do not eat as well as I should and do not have a regular exercise schedule. If I change this will it have any positive affect with the polycystic ovaries. Please let me know.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.